Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2016 | Zeitschriftenaufsatz | PUB-ID: 2909991
Analysis of Quickselect Under Yaroslavskiy's Dual-Pivoting Algorithm
Wild S, Nebel M, Mahmoud H (2016)
Algorithmica 74(1): 485-506.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2909993 PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | PUB-ID: 1918550
Common Intervals of Multiple Permutations
Heber S, Mayr R, Stoye J (2011)
Algorithmica 60(2): 175-206.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | PUB-ID: 2426660
Faster Deterministic Communication in Radio Networks
Cicalese F, Manne F, Xin Q (2009)
Algorithmica 54(2): 226-242.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | PUB-ID: 1627522 PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0178-4617

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung